# SDR IPXA2017072019547

- Difficulty date: July 11, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED LEADING EDGE INNER BEADED DOUBLER CRACKED AT XOS 735.  REPAIRED IAW SRM 57-40-02, REPAIR 15, FIG 205.  MAJOR.
